Discreteness of transmission eigenvalues for higher-order main terms and perturbations

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author García, Andoni
dc.contributor.author Vesalainen, Esa V.
dc.contributor.author Zubeldia, Miren
dc.date.accessioned 2018-11-09T13:06:15Z
dc.date.available 2018-11-09T13:06:15Z
dc.date.issued 2016
dc.identifier.citation García , A , Vesalainen , E V & Zubeldia , M 2016 , ' Discreteness of transmission eigenvalues for higher-order main terms and perturbations ' SIAM Journal on Mathematical Analysis , vol 48 , no. 4 , pp. 2382-2398 . DOI: 10.1137/15M1053323 en
dc.identifier.issn 0036-1410
dc.identifier.issn 1095-7154
dc.identifier.other PURE UUID: 6293a713-35f1-4171-8be0-315efab43178
dc.identifier.other PURE ITEMURL: https://research.aalto.fi/en/publications/discreteness-of-transmission-eigenvalues-for-higherorder-main-terms-and-perturbations(6293a713-35f1-4171-8be0-315efab43178).html
dc.identifier.other PURE LINK: http://www.scopus.com/inward/record.url?scp=84985036700&partnerID=8YFLogxK
dc.identifier.other PURE FILEURL: https://research.aalto.fi/files/29251162/15m1053323.pdf
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/34611
dc.description.abstract In this paper we extend Sylvester's approach via upper triangular compact operators to establish the discreteness of transmission eigenvalues for higher-order main terms and higher-order perturbations. The coefficients of the perturbations must be sufficiently smooth and the coefficients of the higher-order terms of the perturbation must vanish in a neighborhood of the boundary of the underlying domain. The zeroth-order term must satisfy a suitable coercivity condition in a neighborhood of the boundary. en
dc.format.extent 17
dc.format.extent 2382-2398
dc.format.mimetype application/pdf
dc.language.iso en en
dc.relation.ispartofseries SIAM Journal on Mathematical Analysis en
dc.relation.ispartofseries Volume 48, issue 4 en
dc.rights openAccess en
dc.subject.other Analysis en
dc.subject.other Computational Mathematics en
dc.subject.other Applied Mathematics en
dc.subject.other 111 Mathematics en
dc.title Discreteness of transmission eigenvalues for higher-order main terms and perturbations en
dc.type A1 Alkuperäisartikkeli tieteellisessä aikakauslehdessä fi
dc.description.version Peer reviewed en
dc.contributor.department University of the Basque Country
dc.contributor.department Department of Mathematics and Systems Analysis
dc.contributor.department Basque Center for Applied Mathematics
dc.subject.keyword Higher-order main terms
dc.subject.keyword Higher-order perturbations
dc.subject.keyword Inverse problems
dc.subject.keyword Transmission eigenvalues
dc.subject.keyword Analysis
dc.subject.keyword Computational Mathematics
dc.subject.keyword Applied Mathematics
dc.subject.keyword 111 Mathematics
dc.identifier.urn URN:NBN:fi:aalto-201811095652
dc.identifier.doi 10.1137/15M1053323
dc.type.version publishedVersion


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search archive


Advanced Search

article-iconSubmit a publication

Browse

My Account